# SDR 3CMA202211290002

- Difficulty date: November 20, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N533LG
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK409
- Aircraft time: 5,161 hours, 4,689 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: LA45AS31001024
- Part serial: 10034
- Condition: Cracked
- Location: Zone 200
- Part time: 492 hours, 417 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS TOOK OFF OUT OF PBI AIRPORT AND AT 15000 FT THE RIGHT WINDSHIELD CRACKED CREW RETURNED TO PBI FOR FURTHER INSPECTION.
